Massachusetts, 2009High Wind in Massachusetts, February 12, 2009
February 12, 2009 · NWS BOX · 1 event in 1 county or zone
Cold air moving rapidly into Southern New England resulted in windy conditions across much of the area. Sustained wind speeds were mainly in the 30 to 40 mph range with gusts up to around 50 mph.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Cold air moving rapidly into Southern New England resulted in windy conditions across much of the area. Sustained wind speeds were mainly in the 30 to 40 mph range with gusts up to around 50 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Feb 12, 10:49 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 12, 10:49 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1049 AM EST THU FEB 12 2009
.SYNOPSIS...
AN ALREADY STRONG STORM AND STILL INTENSIFYING WILL MOVE FROM THE GULF
OF MAINE TO NOVA SCOTIA THIS EVENING AND IS RESPONSIBLE FOR VERY WINDY
WEATHER WITH SCATTERED SHOWERS INTO TONIGHT. HIGH PRESSURE IN NORTHWEST
CANADA WILL GRADUALLY SPREAD ITS COOLING INFLUENCE ON NEW ENGLAND
FRIDAY THROUGH TUESDAY WITH DRY WEATHER. THE MIDDLE OF NEXT WEEK MAY
SEE THE BEGINNING OF STORM DEVELOPMENT FROM THE OHIO VALLEY TO MID
ATLANTIC COAST.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
12Z/12 GFS CONFIRMS OUR FCST WINDS/POPS WX THRU TONIGHT.
POPS INCREASED FOR SHOWERS NW MA AND EXTREME SW NH TODAY PER 15Z RADAR
AND 09Z SREF.
WINDS WILL INCREASE AS THE DAY WEARS ON IN RESPONSE TO A TIGHTENING
PRESSURE GRADIENT AND INCREASING COLD AIR ADVECTION. EXPANDED WIND
ADVISORY TO INCLUDE THE REST OF MASSACHUSETTS. LEFT SOUTHERN NEW
HAMPSHIRE OUT FOR NOW...AS GRADIENT REMAINS A BIT WEAKER THERE UNTIL
THIS EVENING OR EARLY TONIGHT. EXPECTING THE STRONG WINDS TO FIRST
DEVELOP ACROSS SOUTHERN ZONES...THEN PROGRESS NORTH DURING THIS
AFTERNOON. THERE STILL REMAINS A LOW PROBABILITY OF HIGH WIND WARNING
CRITERIA BEING MET ACROSS THE CAPE AND ISLANDS. WOULD LIKE TO SEE A
BETTER PRESSURE RISE/FALL COUPLET TRAVERSE THE REGION BEFORE GOING
WITH A HWW. HOWEVER...IT MAY BE QUITE CLOSE...ESPECIALLY LATER THIS
AFTERNOON AND THIS EVENING. DAY SHIFT WILL HAVE TO MONITOR TRENDS.
MANY REPORTS 45-55KTS BUF AREA TO NYC TO PHL EVENT AT 10AM EST.
NAM BUFKIT NOT PICKING UP THE EVENT DUE TO COLD BL TEMPS.
USING NAM MXG HTS AND GFS GUST ALG TO GENERATE GUSTS.
MAY NEED TO UPGRADE TO HWW RI CT/SE MASS LATER TODAY. JUST WAITING
FOR REALITY.
915 AM UPDATED FCST PRODUCTS CONTS ON TARGET ATTM.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WINDY NIGHT IN STORE...WITH 35-45 KT GUSTS LIKELY THROUGH THE EVENING
HOURS...ESPECIALLY ON THE SOUTH COAST/CAPE/ISLANDS AND HIGHER
TERRAIN. AS MENTIONED ABOVE...LOW PROB OF HWW CAPE AND ISLANDS.
CLOUDS AND LINGERING SHOWERS/SNOW SHOWERS SHOULD GRADUALLY MOVE
OFFSHORE WITH THE UPPER TROF AS THE NIGHT PROGRESSES. WON/T MENTION
ANY SNOW ACCUMS WITH THE SNOW SHOWER ACTIVITY ATTM...SINCE MUCH OF
THE REGION WILL BE DOWNSLOPED...BUT IT/S POSSIBLE A FEW LOCATIONS
ACROSS EXTREME NW MASS AND SWRN NH PICK UP A COATING. CLEARING OCCURS
FROM NW TO SE LATE.
FRIDAY...STILL BLUSTERY AND SIGNIFICANTLY COOLER.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
12/00Z MODEL SOLUTIONS COMING INTO BETTER AGREEMENT INTO EARLY NEXT
WEEK. OPERATIONAL CONSENSUS IS MORE PROGRESSING WITH THE EASTWARD
PROGRESSION OF A MID LEVEL TROUGH EARLY NEXT WEEK...WITH THE GFS
ENSEMBLE MEAN DEPICTING A LESS AMPLIFIED AND SLOWER SOLUTION. 12/00Z
ECMWF IS IN BETWEEN THE GFS ENSEMBLE MEAN AND THE OPERATIONAL GFS.
DECIDED TO USE A BLEND OF THE GFS AND NAM THROUGH SATURDAY NIGHT...
THEN USE A BLEND OF THE ECMWF AND GFS TO MINIMIZE THE DETAIL
DIFFERENCES INTO EARLY NEXT WEEK.
SOUTHERN NEW ENGLAND IS IN STORE FOR A PROLONGED PERIOD OF DRY
WEATHER...WITH MORE SEASONABLE TEMPERATURES. THE NEXT CHANCE FOR
SIGNIFICANT PRECIPITATION IS NOT EXPECTED TO ARRIVE UNTIL NEXT
WEDNESDAY. HOWEVER...GIVEN THE TRACK AND TIMING DIFFERENCES IN THE
MODELS...NOT GOING TO SET THIS IN STONE. THIS STORM COULD STILL PASS
BY TO OUR SOUTH AND COMPLETELY MISS US...OR JUST AS EASILY ARRIVE
ANYTIME AFTER TUESDAY.
UNTIL THAT TIME...EXPECTING A PERSISTENT NORTH TO WEST FLOW AS A HIGH
PRESSURE SLOWLY MOVES EAST FROM WESTERN CANADA...ARRIVING IN NEW
ENGLAND EARLY NEXT WEEK.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
TODAY...VFR CIGS WITH BRIEF MVFR CONDS IN SCT SHOWERS...ESP HIGH TERRAIN.
W WIND INCREASING PER DETAILS IN TAF FCST. EXPECTING LLWS REPORTS AND
MECHANICAL TURB ESP BAF BDL PVD FMH HYA ACK WITH 50-60 KT WESTERLY LLJ
AND SFC GUSTS OF 37 TO 47 KNOTS MOST TAF LOCATIONS BETWEEN 20Z AND
04Z WITH STRONGEST WINDS S COASTAL RI TO ACK FMH. GUSTINESS SPREADING
NEWD AS PER BDL ORH 15Z OBS.
BAF/BDL MAY SEE THEIR STRONGEST WINDS BTWN 22Z AND 04Z.
WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT.
OUTLOOK /FRIDAY THROUGH MONDAY/...
FRIDAY...VFR DESPITE NORTHWEST WIND GUSTS UP TO 30 KNOTS DURING THE
DAYLIGHT HOURS.
SATURDAY THROUGH MONDAY...MAINLY VFR.
&&
.MARINE...
TODAY...GALES DEVELOP FROM SOUTHWEST TO NORTHEAST THIS MORNING INTO
THE EARLY AFTERNOON. LOW PROB OF 50+ KT GUSTS SOUTH COASTAL WATERS
LATE THIS AFTERNOON AND EVENING. NOT QUITE ENOUGH CONFIDENCE TO GO
WITH STORM WARNINGS...BUT POSSIBILITY IS THERE. SEAS BECOME ROUGH ALL
WATERS AS THE DAY PROGRESSES. GALES CONTINUE THROUGHOUT THE NIGHT.
OUTLOOK /FRIDAY THROUGH MONDAY/...
FRIDAY...NORTHWEST GALE FORCE WIND GUSTS IN THE MORNING SHOULD
DIMINISH TO 25 TO 30 KT BY MID MORNING.
SATURDAY...SMALL CRAFT ADVISORY WIND GUSTS IN THE MORNING SHOULD
DIMINISH DURING THE AFTERNOON. HOWEVER...SEAS ACROSS THE OUTER WATERS
MAY REMAIN AROUND 5 FT FOR MUCH OF THE DAY WITH LEFTOVER SWELL.
SUNDAY AND MONDAY...NORTHWEST FLOW IS EXPECTED ACROSS THE WATERS.
WITH SOME COLD ADVECTION PROMOTING DECENT MIXING...WE MAY SEE SOME
20 TO 25 KNOT GUSTS AT TIMES. HOWEVER...DO NOT SEE MUCH MORE THAN
THAT AT THIS TIME.
&&
.HYDROLOGY...
AVERAGE DAILY TEMPERATURES WERE SEVERAL DEGREES BELOW NORMAL IN
JANUARY...ALLOWING THE FORMATION OF A CONSIDERABLE AMOUNT OF RIVER
ICE IN FAR INTERIOR SOUTHERN NEW ENGLAND. THIS INCLUDES SOUTHERN NEW
HAMPSHIRE SOUTHWESTWARD INTO THE EAST SLOPES OF THE BERKSHIRES. ICE
COVERAGE IS SUFFICIENT IN THIS AREA WHERE A SIGNIFICANT THAW AND
RAINFALL/SNOWMELT EVENT COULD BRING A RISK OF BREAKUP ICE JAMS.
SNOW PACK IS NOT YET RIPE IN THE FAR INTERIOR...ALTHOUGH SOME MELT
IS ANTICIPATED. WITH GENERALLY LOW QPF /0.25 TO 0.5 INCH/ AND SHORT
WARMUP...NOT ENOUGH CONFIDENCE TO GO WITH A FLOOD WATCH FOR BREAK UP
ICE JAMS AT THIS TIME.
HOWEVER...CAN NOT RULE OUT AN ISOLATED BREAK UP ICE JAM OCCURRING
INTO THURSDAY.
&&
.EQUIPMENT...
MANY 15Z OBS MISSING NYS VT AND SNE DUE TO COMMS OUTAGE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR CTZ002>004.
MA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MAZ020>024.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MAZ002>019-026.
NH...NONE.
RI...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR RIZ006>008.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR RIZ001>005.
MARINE...GALE WARNING UNTIL 7 AM EST FRIDAY FOR ANZ231>237.
GALE WARNING UNTIL 7 AM EST FRIDAY FOR ANZ230.
GALE WARNING UNTIL 10 AM EST FRIDAY FOR ANZ250.
GALE WARNING UNTIL 10 AM EST FRIDAY FOR ANZ254-255.
&&
SYNOPSIS...DRAG/BELK/EKSTER
NEAR TERM...DRAG/EKSTER
SHORT TERM...EKSTER
LONG TERM...BELK
AVIATION...DRAG/BELK/EKSTER
MARINE...BELK/EKSTER
HYDROLOGY...BELK
EQUIPMENT...DRAG 1048AMHazardous weather outlook, Feb 12, 4:26 AM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
426 AM EST THU FEB 12 2009
NHZ011-012-015-130930-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
426 AM EST THU FEB 12 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. REPORTS OF
ANY DEVELOPING ICE JAMS ON RIVERS WOULD BE ESPECIALLY VALUABLE.
MAZ020>024-RIZ006>008-130930-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
426 AM EST THU FEB 12 2009
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EST
TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH COAST OF MASSACHUSETTS...
INCLUDING CAPE COD AND THE ISLANDS...AND SOUTHERN RHODE ISLAND...
INCLUDING BLOCK ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CTZ002>004-MAZ002>019-026-RIZ001>005-130930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-
426 AM EST THU FEB 12 2009
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT FOR BERKSHIRE COUNTY AND THE SOUTH COAST...AND
NORTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ231>237-130930-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
426 AM EST THU FEB 12 2009
...GALE WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BAYS AND SOUNDS OF
MASSACHUSETTS AND RHODE ISLAND...NOT INCLUDING BOSTON HARBOR.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ230-130930-
BOSTON HARBOR-
426 AM EST THU FEB 12 2009
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOSTON HARBOR.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ250-130930-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
426 AM EST THU FEB 12 2009
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OUTER COASTAL WATERS EAST
OF MASSACHUSETTS BAY.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ254-255-130930-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
426 AM EST THU FEB 12 2009
...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OUTER COASTAL WATERS EAST
OF CAPE COD AND NANTUCKET...AS WELL AS THE OUTER COASTAL WATERS SOUTH
OF NANTUCKET...MARTHAS VINEYARD AND BLOCK ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
BELK
High Wind, Eastern Hampden
- When
- February 12, 12:08 PM EST to 1:00 PM EST
- Where
- Eastern Hampden forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.135, -72.632 (the zone’s center; the record gives no point)
The Automated Surface Observing System at Westover Air Force Base (KBAF)near Westfield recorded sustained wind speeds of 32 mph and gusts to 45 mph. Two trees and two antennas were blown down in the Union Street area of Westfield, leading us to believe there were higher gusts at times.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New Jersey, February 12, 20092 deaths · 53 kt wind · 6 events
- High Wind in New York, February 12, 20091 death · 6 injured · 56 kt wind · 14 events
- High Wind and Strong Wind in New Jersey, February 12, 20092 injured · $2.4 million · 60 kt wind · 21 events
- High Wind and Strong Wind in Pennsylvania, February 12, 2009$5.3 million · 56 kt wind · 10 events
- High Wind in Pennsylvania, February 12, 2009$1.1 million · 56 kt wind · 27 events
- High Wind in Pennsylvania, February 12, 2009$700,000 · 61 kt wind · 3 events
- High Wind in New York, February 12, 2009$340,000 · 60 kt wind · 12 events
- Flooding in New York, February 12 to 16, 2009$125,000 · 5 events
- High Wind and Strong Wind in Delaware, February 12, 2009$60,000 · 52 kt wind · 4 events
- High Wind and Strong Wind in Maryland, February 12, 2009$30,000 · 50 kt wind · 5 events
- Heavy Snow and Strong Wind in California, February 12 to 13, 2009$20,000 · 2 events
- High Wind in Maryland, February 12, 200957 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 153096.